# SDR RAIA201010260001

- Difficulty date: October 26, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 28,345 hours, 26,335 cycles
- Engine: Rroyce AE3007A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE FLIGHT CREW REPORTED A SMOKEY ODOR IN ICING PACK NR 2, BUT NO SMOKE IN THE CABIN.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 ENGINE.  SYSTEM OPS CHECKED GOOD.
